MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)

BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Model Number V273
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was found to be in safety mode during a routine checkup.The health care professional (hcp) called technical services (ts) and requested a review of the presenting electrogram (egm).Upon review, ts confirmed error message received that stated the crt-p device was in safety mode.Ts discussed the review with the hcp and recommended for a generator replacement procedure to be performed.At this time, the crt-p remains in service.No adverse patient effects were reported.

Brand Name
INTUA
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19525119
Report Number2124215-2024-36039
Device Sequence Number18034839
Product Code NKE
UDI-Device Identifier00802526536670
UDI-Public00802526536670
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2015
Device Model NumberV273
Device Catalogue NumberV273
Device Lot Number100030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/12/2024
Date Device Manufactured05/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale